Vol. 31, No. 2, 1969

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Mappings and realcompact spaces

Nancy Dykes

Vol. 31 (1969), No. 2, 347–358
Abstract

The problem of preserving realcompactness under perfect and closed maps is studied. The main result is that realcompactness is preserved under closed maps if the range is a normal, weak cb, k-space. Generalizing a result of Frollk, we show that realcompactness is preserved under perfect maps if the range is weak cb. Moreover, the problem of preserving realcompactness under perfect maps may be reduced to the following: When does the absolute of X being realcompact imply that X is realcompact? Likewise the problem of preserving topological completeness under perfect maps may be reduced to an analogous question. The following special case is also proved. If ϕ is a closed map from X onto a weak cb, q-space Y , then X is realcompact implies that Yis realcompact.

Mathematical Subject Classification
Primary: 54.60
Milestones
Received: 18 October 1968
Published: 1 November 1969
Authors
Nancy Dykes